Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

eissn=1439-6912

Search

Filter Publications

  • Display / Sort

    Export / Embed